MathSciNet Relay Station
MathSciNet bibliographic data
MR2575550 40B05 (26E60 40A05)
Mursaleen, M.; Mohiuddine, S. A.; Edely, Osama H. H. On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces. Comput. Math. Appl. 59 (2010), no. 2, 603–611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement